MathSciNet Relay Station
MathSciNet bibliographic data
MR2644909 (2011e:22001) 22A05 (20K99 54A25)
Dikranjan, Dikran; Shakhmatov, Dmitri Hewitt-Marczewski-Pondiczery type theorem for abelian groups and Markov's potential density. Proc. Amer. Math. Soc. 138 (2010), no. 8, 2979–2990.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement